# SDR 2008UALA02160

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 49,166 hours, 9,927 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 31 TO 43 BOTH SIDES ARE NOT WORKING.  FOUND SHORTED LIGHT ASSEMBLY SEAT 33A.  REPLACED LIGHT ASSY,POWER SUPPLY ASSEMBLY OP CHECK GOOD.  AC OK FOR SERVICE.
